Document Detail

Quantum computing of delocalization in small-world networks.
MedLine Citation:
PMID:  16241544     Owner:  NLM     Status:  PubMed-not-MEDLINE    
We study a quantum small-world network with disorder and show that the system exhibits a delocalization transition. A quantum algorithm is built up which simulates the evolution operator of the model in a polynomial number of gates for an exponential number of vertices in the network. The total computational gain is shown to depend on the parameters of the network and a larger than quadratic speedup can be reached. We also investigate the robustness of the algorithm in presence of imperfections.
O Giraud; B Georgeot; D L Shepelyansky
Related Documents :
18255574 - On-line training of recurrent neural networks with continuous topology adaptation.
18850904 - Scale-free networks as preasymptotic regimes of superlinear preferential attachment.
12689114 - Patterns in randomly evolving networks: idiotypic networks.
19435844 - Rigidity percolation and the spatial heterogeneity of soft modes in disordered materials.
25430274 - Design of a real-time two-color interferometer for mast upgrade.
16486514 - Heavy fermion fluid in high magnetic fields: an infrared study of ceru4sb12.
Publication Detail:
Type:  Journal Article     Date:  2005-09-02
Journal Detail:
Title:  Physical review. E, Statistical, nonlinear, and soft matter physics     Volume:  72     ISSN:  1539-3755     ISO Abbreviation:  Phys Rev E Stat Nonlin Soft Matter Phys     Publication Date:  2005 Sep 
Date Detail:
Created Date:  2005-10-24     Completed Date:  2006-02-28     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101136452     Medline TA:  Phys Rev E Stat Nonlin Soft Matter Phys     Country:  United States    
Other Details:
Languages:  eng     Pagination:  036203     Citation Subset:  -    
Laboratoire de Physique Théorique, UMR 5152 du CNRS, Université Paul Sabatier, 31062 Toulouse Cedex 4, France.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Statistical fluctuations of the parametric derivative of the transmission and reflection coefficient...
Next Document:  Polynomial dispersion of trajectories in sticky dynamics.